It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


ive been on doxycycline for 6 months now and benzamycin..the antibiotics make me feel like **** now after taking them that long..especially if i drink beer..the next morning is hell..over the last few years ive used tetracycline..minocycline..and before this 6 month dose..doxycylcline too..topicals ive used are benzamycine, retin a, differen gel, cleocin, and some prescription face wash..ive tried every single over the counter thing too and lots of herbs and vitamins..the only thing that works is antibiotics..not completely 100 percent though..but pretty good..my acne isnt super super bad..but its persistent, annoying, and i hate the way it looks..im 22 now and i get it just as often as i did when i was 16 or 17 so i know accutane would be good for me..i just hope my derm understands that when he sees a face with pretty much no acne on it cuz of antibiotics..ok ill stop rambling now..thanks for the reply..peace





All times are GMT -7. The time now is 03:53 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!